Mathematical models and lagrangian heuristics for a two-level lot-sizing problem with bounded inventory (bibtex)
@article{brahimi2015,
  author = {N. Brahimi and N. Absi and S. Dauz\`ere-P\'er\`es and S. Kedad-Sidhoum},
  title = {Mathematical models and lagrangian heuristics for a two-level lot-sizing problem with bounded inventory},
  journal = {OR Spectrum},
  volume = {37},
  number = {4},
  year = {2015},
  pages = {983--1006},
  month = {May},
  doi = {http://dx.doi.org/10.1007/s00291-015-0404-0}
}
Powered by bibtexbrowser